# SDR GTIA2019091334617

- Difficulty date: September 13, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 51,925 hours, 24,189 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG DIRTY SOCK SMELL ON SHORT FINAL. ENGINES WERE INSP FOR LEAKAGE NO EVIDENCE OF LEAKAGE DE OILER WITHOUT EVIDENCE OF LEAKAGE, AIRFRAME  WAS INSPECTED, AIRPACK INLETS WITHOUT EVIDENCE OF OIL LEAKAGE PER TSM 05-50-00-810-831.
